Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1968, Volume 8, Number 6, Pages 1334–1341 (Mi zvmmf7209)  

This article is cited in 2 scientific papers (total in 2 papers)

Scientific communications

Integration over certain regions which are different from the unit cube

V. M. Solodov

Moscow

Full text: PDF file (781 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1968, 8:6, 198–207

Bibliographic databases:

UDC: 518:517.392
Received: 25.12.1967

Citation: V. M. Solodov, “Integration over certain regions which are different from the unit cube”, Zh. Vychisl. Mat. Mat. Fiz., 8:6 (1968), 1334–1341; U.S.S.R. Comput. Math. Math. Phys., 8:6 (1968), 198–207

Citation in format AMSBIB
\Bibitem{Sol68}
\by V.~M.~Solodov
\paper Integration over certain regions which are different from the unit cube
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1968
\vol 8
\issue 6
\pages 1334--1341
\mathnet{http://mi.mathnet.ru/zvmmf7209}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0242373}
\zmath{https://zbmath.org/?q=an:0176.46503}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1968
\vol 8
\issue 6
\pages 198--207
\crossref{https://doi.org/10.1016/0041-5553(68)90105-5}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf7209
  • http://mi.mathnet.ru/eng/zvmmf/v8/i6/p1334

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. M. Kovaleva, “Vosstanovlenie i integrirovanie funktsii iz anizotropnogo klassa Korobova”, Sib. zhurn. vychisl. matem., 5:3 (2002), 255–266  mathnet  zmath
    2. S. S. Demidov, E. A. Morozova, V. N. Chubarikov, I. Yu. Rebrova, I. N. Balaba, N. N. Dobrovolskii, N. M. Dobrovolskii, L. P. Dobrovolskaya, A. V. Rodionov, O. A. Pikhtilkova, “Teoretiko-chislovoi metod v priblizhennom analize”, Chebyshevskii sb., 18:4 (2017), 6–85  mathnet  crossref  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:101
    Full text:61
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021